zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Multiple positive solutions of a discrete difference system. (English) Zbl 1030.39015
The authors study the discrete system $$ \Delta^2u_1(k)+f_1(k,u_1(k),u_2(k))=0,\quad \Delta^2u_2(k)+f_2(k,u_1(k),u_2(k))=0, $$ $k\in[0,T]$, with the Dirichlet boundary conditions $$ u_1(0)=u_1(T+2)=0,\quad u_2(0)=u_2(T+2)=0. $$ Sufficient conditions for existence of at least three positive solutions to the above boundary value problem are given. The proof is based on the fixed point theorem of {\it R. W. Leggett} and {\it L. R. Williams} [Indiana Univ. Math. J. 28, 673-688 (1979; Zbl 0421.47033)].

MSC:
39A11Stability of difference equations (MSC2000)
39A12Discrete version of topics in analysis
WorldCat.org
Full Text: DOI
References:
[1] Agarwal, P. R.; Lalli, B. S.: Discrete polynomial interpolation, Green’s functions, maximum principle, error bounds and boundary value problem. Comput. math. Appl. 25, 3-39 (1993) · Zbl 0772.65092
[2] Agarwal, P. R.; Wong, F. H.: Existence of positive solutions for nonpositive difference equations. Math. comput. Modell. 26, No. 7, 77-85 (1997) · Zbl 0889.39011
[3] Agarwal, P. R.; Henderson, J.: Positive solutions and nonlinear eigenvalue problems for third-order difference equations. Comput. math. Appl. 36, No. 10--12, 347-355 (1998) · Zbl 0933.39003
[4] Agarwal, P. R.; O’reagn, D.: A coupled system of difference equations. Appl. math. Comput. 114, 39-49 (2000) · Zbl 1023.39001
[5] Davis, J. M.; Eloe, P. W.; Henderson, J.: Triple positive solutions and dependence on high order derivatives. J. math. Anal. appl. 237, 710-720 (1999) · Zbl 0935.34020
[6] Guo, D.; Lakshmikantham, V.: Nonlinear problems in abstract cones. (1988) · Zbl 0661.47045
[7] Leggett, R. W.; Williams, L. R.: Multiple positive fixed points of nonlinear operators on ordered Banach spaces. Indiana univ. Math. J. 28, 673-688 (1979) · Zbl 0421.47033
[8] Shi, Y.; Chen, S.: Spectral theory of second order vector difference equations. J. math. Anal. appl. 239, 195-212 (1999) · Zbl 0934.39002
[9] Wong, P. J. Y.: Solutions of constant signs of system of Sturm--Liouville boundary value problems. Math. comput. Modell. 29, 27-38 (1999) · Zbl 1041.34015
[10] Wong, P. J. Y.; Agarwal, P. R.: On the existence of positive solutions of high order difference equations. Topol. meth. Nonlinear anal. 10, 339-351 (1997) · Zbl 0914.39005
[11] Wong, P. J. Y.; Agarwal, P. R.: On the existence of positive solutions of singular boundary value problems for high order difference equations. Nonlinear anal. TMA 28, No. 2, 277-287 (1997) · Zbl 0861.39002